# SDR SWIA202266344

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N611UX
- Make and model: Emb EMB110*
- Aircraft serial: 17000811
- Aircraft time: 6,057 hours, 3,672 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: PER FLEET COORDINATOR, DUE TO HISTORY OF REPEATED CREW O2 SERVICING AND PRESSURE TOO LOW FOR DISPATCH, PLEASE TROUBLESHOOT THE CREW O2 SYSTEM IAW FIM TASK 35-11-00-810-804-A. BASED ON THE 90 DAY HISTORY WHERE THIS IS A SLOW LEAK, THE PRESSURE DROP RATE WILL NOT BE EVIDENT ON AN OVERNIGHT BUT SHOULD BE APPROPRIATELY INVESTIGATED. (5.0 MH) / C: MCI   (FILED CLOSED)   TROUBLESHOT O2 SYSTEM IN REFERENCE WITH FIM  35-11-00-810-804-A. FOUND SMALL BUBBLES AROUND THE BACK OF THE OXYGEN SUPPLY CONNECTION OF THE CAPTAINS O2 MASK STOWAGE BOX WHEN SPRAYED WITH LEAK DETECTION FLUID.TIGHTENED CAPTAIN'S O2 MASK STOWAGE BOX OXYGEN SUPPLY CONNECTION IN REFERENCE WITH AMM 35-10-09. SERVICED O2 SYSTEM IN REFERENCE TO AMM 35-10-00 LEAK CHECK AT THIS TIME IS GOOD, NO MORE SMALL BUBBLES FOUND AROUND THE CAPTAINS O2 MASK STOWAGE BOX OXYGEN SUPPLY CONNECTION.
